| Model Number |
1001680 |
| Medical Device Problem Codes |
Complete Blockage (1094); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced hyperglycemia caused by three separate bent cannula events at their abdomen insertion site, with each individual infusion set failing in less than 24 hours.Two of these events occurred within the span of a single month, during which the patient noticed symptoms within 3 hours of insertion for one set, and 3 or more hours after insertion for the other.The final bent cannula incident took place on 28-aug-2026.All resulting high blood glucose (bg) episodes were managed and treated using correction injections via multiple daily injections (mdi).
Additional Manufacturer Narrative
Initial 1 of 3.Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.